# SDR JJBA20170316009

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 35,062 hours, 20,611 cycles
- System (JASC): 2300 · Communications System
- Part: Button
- Condition: Stuck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AND CABIN EMERGENCY PUSH BUTTON LIGHT STUCK.  RESET CABIN PUSH BUTTON, OPS CHECKED GOOD.
